# SDR RAIA201410220001

- Difficulty date: October 22, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 33,760 hours, 30,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR DIFFICULT TO OPEN OR CLOSE DURING POST FLIGHT.  MAINTENANCE CLEANED AND LUBED MAIN PASSENGER DOOR SEALS, OPS CHECKED GOOD.
